I must use a budesonide inhaler - 200mcg - apparently for a 'very long time'... Anything that includes the word 'steriod' makes me jump as I am a non-hodgkins lymphoma survivor and I've already put in the several years of feeling like a beached manatee. I'm at last back to normal and not to ready to start again if I have any alternatives... or am I just over reacting?
20 Nov 2004
Inhaled steroids don't have the same degree of side effects as oral/injectable steroids. For one, the inhalable steroids mainly just make it to the lungs and there is only a small chance that it will be absorbed and make it into the bloodstream. Of course there's always a chance that it will cause weight gain, but a much smaller chance. For the most part, think of inhaled corticosteroids as "topical" treatment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I marked the answer unsure because you said it does not list one of the side effects of weight gain or craving sugar. But, in the last line you sent ...
1 answer • 6 Jul 2010
I am sitting here looking at a bottle of Zyprexa 10 MG. After reading all these comments I am scared to take it. I do not want to gain ANY weight my ...
1 answer • 24 Jun 2013
I have been taking some meds for pain in my back and neck because of a car accident. In the process i have put on some weight because of different ...
4 answers • 7 days ago